# SDR 98ZZZM721

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: S536724075201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-8 INSPECTION, FOUND FLOORBEAM 36, 38, AND 39 CORRODED.  REMOVED AND REPLACED FLOORBEAMS 36, 38, AND 39.  AIRCRAFT RETURNED TO SERVICE.  (M)
